Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to: Headache The Common cold Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps
P**H
Works every time!
Perfect pain reliever for headaches and other body pains and issues!
D**R
Great value for money!
This acetaminophen works well and really great value for the money
J**W
Good product
No reason to waste your $ on brand name, works just as well, including the rapid release feature
B**B
Kirkland Extra Strength Rapid Release Capsules
Great value. I love the rapid release formula.
J**L
Every bit as good as Tylenol
But more affordable.
K**N
it works
good as tylenol
L**N
WORKS WELL AT A GREAT PRICE
my husband and I both need to take multiples daily for pain management, and these work just like "Tylenol" at a much better price per. When a family is taking at least 6 of these daily, it helps to purchase at best price one can find. We have been using this brand/large bottle for years!
J**D
Great Value
great value
Trustpilot
1 week ago
4 days ago